RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 106–114 (Mi dm1542)  

On some implicitly maximal classes of monotone functions in $P_k$

M. V. Starostin

Lomonosov Moscow State University

Abstract: The problem of implicit expressibility in many-valued logics $P_k$ is considered. For each $k\geq 2$ and each nontrivial order on the set $\{0,1,…,k-1\}$ two implicitly maximal classes of functions monotone in relation to this order are found.

Keywords: many-valued logic, implicit expressibility, maximal classes, monotone functions.

DOI: https://doi.org/10.4213/dm1542

Full text: PDF file (173 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.716.32+510.644
Received: 01.06.2018

Citation: M. V. Starostin, “On some implicitly maximal classes of monotone functions in $P_k$”, Diskr. Mat., 30:4 (2018), 106–114

Citation in format AMSBIB
\Bibitem{Sta18}
\by M.~V.~Starostin
\paper On some implicitly maximal classes
of monotone functions in $P_k$
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 106--114
\mathnet{http://mi.mathnet.ru/dm1542}
\crossref{https://doi.org/10.4213/dm1542}
\elib{http://elibrary.ru/item.asp?id=36447996}


Linking options:
  • http://mi.mathnet.ru/eng/dm1542
  • https://doi.org/10.4213/dm1542
  • http://mi.mathnet.ru/eng/dm/v30/i4/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:46
    References:6
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019